# SDR SWIA200617007

- Difficulty date: May 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,754 hours, 7,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED AT RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED PAX DOOR OUTER HANDLE ASSY PER AMM 52-11-03-420-003.  OPERATIONAL CHECKS GOOD.
